I am 24 and my doctor just perscribe me amlodiphine.I havent took it yet because of all the scares. my question is do this medicine really works and is it worth the swelling inthe ankles and feet
Amlodipine has been licensed for several uses. These uses include the treatment of: High blood pressure (hypertension); Heart disease (also known as coronary artery disease), including: Angina (chest pain), including exercise-induced angina (also known as chronic stable angina or exertional angina) and vasospastic angina (also known as Prinzmetal's or variant angina); Coronary artery disease in people who do not have congestive heart failure.
Yes, it works, the swelling in your ankles & feet could be due to high blood pressure, take care, best wishes!
I take amlodipine for high blood pressure and I have been on it for about a year. A possible side effect is swelling in the hands and feet. I take 5 mg of amlodipine a day and I talked with my doctor about the possibility of my hands and feet swelling and he said that usually doesn't happen unless you are taking 10 mg of amlopine per day. I have not had any swelling of my feet or ankles. I have had minor swelling of my hands but nothing of concern as the swelling goes down as the day wears on. I think the benefits of the medicine outweighs the risks. Hope this helps.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 1 answer
Posted 25 Aug 2011 • 10 answers
Posted 22 Aug 2012 • 2 answers
Posted 30 Aug 2012 • 1 answer
Can taking amlodipine 5mg and losartan 50mg cause swelling of ankles and feet, weight gain and hair?
Posted 3 Jan 2018 • 2 answers